Post
I'm already aware of the increased bleeding risk. I'm kind of addicted to aspirin and was wondering if it may become really dangerous for my health.
anonimacy anonimacy 36-40, F 13 Answers Jan 20, 2013 in Addiction

Your Response

Cancel

To off set stomach problems with asprin, drink a half of glass of water first, then take the asprin, then drink another half glass of water after the you swallow

the asprin, to help dilute any stomach problems that asprin may cause..



many stomach problmes that relate to asprin is because people take it on an empty stomach.



they also sell bayer asprin in a smaller versions for every day use,



for a health heart Dr. oz says anyone over 40 should be taking a asprin a day, but if you have other health

issues you need to consult with ur own doctor.

Best Answer

and if u feel like ur having an heart attack take an asprin and get to the hospital!

Best Answer

Definitely consult your physician... aspirin (acetylsalicylic acid ) has severe and deleterious effects on your soft organs, circulatory system, and digestive system.

if you have any incidents of tinnitus (ringing in the ears) then you definitely need to seek qualified medical guidance, hon.

We're so used to aspirin being around, and widely available, that we tend to underestimate the problems it can cause.

My unsolicited advice... talk openly and frankly with your physician about this :-)

Best Answer

Asprin came be hard on your stomach, I think you need yo be careful and reduce the amount you are taking. Just the fact that you felt prodded to ask this could be your inner spirit warning you. I want my friend from across the world to take care of herself. Remember, you sometimes have trouble taking meds correctly. Be careful. Ask your hubby to help you.

Best Answer

Yes. Too much at one time thins your blood and can lead to internal bleeding or difficulties with clotting. Small amounts over a long period of time can result in stomach ulcers. That being said, it's good if you have blood pressure issues. (Small amounts over long periods of time.)

Best Answer

Too much Aspirin IS DANGEROUS for your life ....It thins your blood and you may die of improper oxygen reaching your body input.

That is why blood flows from the wounds and unable to coagulate .

Best Answer

Acetaminophen poisoning can have fatal results.

Best Answer

Depends how much... and how often you're taking it. Long term yes... It can cause liver damage, short term not so much.

Best Answer

Any chemical in excess could be dangerous. You may want to ask a doctor about the health risks involved in taking too much aspirin.

Best Answer

Related Questions